MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device was performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.
 
Event or Problem Description
The manufacturer was informed of the following event through patient tracking department.Based on the information reported on the patient registration form (prf), a memo4d annuloplasty ring size 28 was implanted and explanted intra-operatively on (b)(6) 2022.No further information is available.No allegation of device malfunction nor serious injury on the patient has yet been received from the site.
 
Additional Manufacturer Narrative
The manufacturer attempted to retrieve additional information on this event, and the device involved.However, no further information has been provided to date, despite the manufacturer's attempts.Based on the limited information available, it is not possible to establish a definitive root cause for the reported event.However, from the document review performed, no manufacturing deficiencies were identified.Should any further information be received in the future, a follow up report will be provided.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key17035188
Report Number3005687633-2023-00116
Device Sequence Number17902424
Product Code KRH
UDI-Device Identifier08022057015426
UDI-Public(01)08022057015426(240)4DM-28(17)261209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4DM-28
Device Catalogue Number4DM-28
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale